Facebook Pixel
EmpowHER Guest

Hi i took the morning pill and i got my period again on the same month. i was wondering when will i get my period the next time

By Anonymous August 11, 2012 - 6:26pm
Rate This

Add a Comment2 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question. Once you take the morning after pills such as Plan B or Next Choice, you should expect to have irregular periods for at least the next two cycles or two months. You should return to your normal period schedule after that. I hope this helps.

Good luck,


August 12, 2012 - 5:52am
EmpowHER Guest
Anonymous (reply to Anonymous)

Thank you i was really worried because lately ive been getting really bad stomach pains in the left side of my stomach and my head has been hurting too and I'm kind of freaking out.

August 12, 2012 - 8:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!